# SDR SWAA2017050813589

- Difficulty date: April 21, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 57,392 hours, 33,434 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 SLIDING WINDOW ARCED.  R&R WINDOW PER MM.
